MathSciNet Relay Station
MathSciNet bibliographic data
MR2386599 49J40 (47H10 47J20 49K40)
Fang, Ya-Ping; Huang, Nan-Jing; Yao, Jen-Chih Well-posedness of mixed variational inequalities, inclusion problems and fixed point problems. J. Global Optim. 41 (2008), no. 1, 117–133.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement